# SDR CALA2010021500029

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 30,744 hours, 11,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPP RT TASK DIP (TA) DENT AT LEFT AFT SIDE OF A/C IN PRESS AREA AFT OF L-2 DOOR L/P 8813480 D56395.  INSTALLED PERMANENT REPAIR DOUBLE AT LEFT AFT SIDE OF A/C IN PRESS AREA AFT L-2.  REF SRM 51-10-02, REF SRM 51-20-01, REF SRM 51-40-02, REF 53-70-01.
